Alert archive / Texas / Flash Flood Warnings in 2017

Flash Flood Warning 3, NWS Houston/Galveston, TX

March 29, 2017Brazoria County, Texas

NWS Houston/Galveston, TX issued this flash flood warning at Mar 29, 2017, 1:58 PM CDT for Brazoria County, Texas. It was in force for 3 hr. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Mar 29, 2017, 1:58 PM CDT (18:58 UTC)
Expired
Mar 29, 2017, 5:00 PM CDT
In force
3 hr
Issued by
NWS Houston/Galveston, TX
Area
Storm-based polygon
Flood severity
None

County Brazoria County, TX

The radar

The Houston radar (KHGX), 28 km from the middle of the area, began a volume at 18:57 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Mar 29, 2:33 PM CDTFLASH FLOODPearland, TXSTREET FLOODING IN PEARLAND
Mar 29, 2:33 PM CDTFLASH FLOODPearland, TXSTREET FLOODING REPORTED IN PEARLAND.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this flash flood warning; the first came 35 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Lake Charles Mun, LA (KLCH), launched 12:00Z, 7.0 hours before the alert went out and 221 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lake Charles Mun, LA at 12:00Z on 2017-03-29Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 451 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lake Charles Mun, LA at 12:00Z on 2017-03-29The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 162 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
451 J/kg
Mixed-layer CIN
-384 J/kg
Mixed-layer LCL
879 m above ground
0-6 km bulk shear
27 kt
0-1 km storm-relative helicity
162 m²/s²
0-3 km storm-relative helicity
229 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.1

Open this sounding in Storm Lab

The text

As transmitted.

637 
WGUS54 KHGX 291858
FFWHGX
TXC039-292200-
/O.NEW.KHGX.FF.W.0003.170329T1858Z-170329T2200Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Houston/Galveston TX
158 PM CDT WED MAR 29 2017

The National Weather Service in League City has issued a

* Flash Flood Warning for...
  North central Brazoria County in southeastern Texas...

* Until 500 PM CDT.

* At 157 PM CDT, Doppler radar and automated rain gauges indicated
  thunderstorms producing heavy rain across the warned area. Up to 
  three inches of rain have already fallen in the past hour. Flash 
  flooding is expected to begin shortly. Additional rainfall of 1-2 
  inches is possible as thunderstorms move east out of the warned 
  area.

* Some locations that will experience flooding include...
  Pearland, Alvin, Manvel, Greater Hobby Area, Brookside Village,
  Iowa Colony, Bonney, Minnetex and Rosharon.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Excessive runoff from heavy rainfall will cause flooding of small
creeks and streams, urban areas, highways, streets and underpasses as
well as other drainage areas and low lying spots.

A Flash Flood Warning means that flooding is imminent or occurring.
If you are in the warned area move to higher ground immediately.
Residents living along streams and creeks should take immediate
precautions to protect life and property.

&&

LAT...LON 2936 9552 2944 9549 2944 9546 2958 9542
      2958 9535 2960 9533 2960 9528 2959 9526
      2956 9525 2956 9522 2947 9523 2934 9536
      2930 9548

$$

Huffman

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Houston/Galveston, TX wrote its last area forecast discussion before this flash flood warning went out at Mar 29, 12:42 PM CDT, 1 hour 16 minutes earlier.

Area forecast discussion, Mar 29, 12:42 PM CDT, 1 hour 16 minutes before
Area Forecast Discussion
National Weather Service Houston/Galveston TX
1242 PM CDT Wed Mar 29 2017

.AVIATION...
Have kept SHRA/TSRA and MVFR ceilings in most of the TAFs (except for
UTS and CLL) for the early part of the afternoon to account for current
activity and possible additional development. Expecting a drier air
mass to move into the area from west to east later this afternoon through
the overnight hours resulting in VFR conditions at a majority of our
sites. South winds this afternoon around 10 knots will weaken this
evening and then shift to the northwest during the overnight hours with
the passage of a cold front. VFR tomorrow with mostly clear skies and
northwest winds around 10 knots or less.  42
&&

.PREV DISCUSSION... /ISSUED 1120 AM CDT Wed Mar 29 2017/

UPDATE...
Busy morning for Southeast Texas as a line of thunderstorms has
trudged eastward across the region. Broad cloud canopy ahead of
the line has done a good job preventing additional destabilization
ahead of the line, but a weak boundary evident on surface
analysis waffling north and south across the Interstate 10
corridor has provided enough low level shear axis to result in
periods of rotation along the leading edge of the line. This line
will continue to progress eastward and exit the region mid-
afternoon to early evening. SPC Mesoanalysis shows mid-level lapse
rates steep enough along and ahead of the line (around 7 C/km) to
continue a wind/hail threat persisting with the line into the
afternoon hours in addition to a brief tornado threat along and
south of the aforementioned boundary. Brief heavy rain will also
continue to be a threat as well.

Could see some possible redevelopment of isolated to scattered
showers (and maybe a thunderstorm or two) behind the main line and
have kept slight chance to chance PoPs behind the line this
afternoon. However, with morning water vapor imagery showing dry
slotting moving across the region have low confidence in any kind
of significant redevelopment. Otherwise, expect skies to clear
from west to east and allow for temperatures to rise into the 70s
to lower 80s this afternoon.

Huffman

PREV DISCUSSION... /ISSUED 644 AM CDT Wed Mar 29 2017/

AVIATION.../12Z TAFS/
Radar shows one band of storms that moved across KCLL to KUTS
this morning with another band of storms approaching from the
W/SW. This line on its current track and speed should reach
KSGR/KHOU/KIAH around 13-15Z time frame. All TAFs are accounting
for similar timing for KLBX/KGLS/KCXO/KUTS/KCLL. There is still
capping the line is fighting since the southern extend of the
squall line is struggling to hold together. This will be the main
concern for the next 6 hours. Difficult to know if the storms will
hold together or weaken into just showers as they reach Houston
terminals. TAFs reflect storms reaching Houston but will need to
watch trends closely. Trends with the HRRR show the line weakening
through the morning hours although the timing from the HRRR is to
slow. HRRR also indicates the possibility of storms re-developing
this afternoon/evening. Quite possible IF there is enough
recovery and the atmosphere is not overworked by previous
convection. TAFs reflect this possibility with VCTS but this could
very well be removed with future TAF updates depending on how the
first round of convection evolves. Overnight NAM suggests MVFR
ceilings with remaining low level moisture while GFS is drier.
TAFs went with trends of drier ahead of Pacific front that pushes
through the area 06-10Z tomorrow morning. VFR expected for
Thursday.

Overpeck

PREV DISCUSSION... /ISSUED 332 AM CDT Wed Mar 29 2017/

DISCUSSION...
An upper low pressure trough will move across the state today and
the associated cold front will push across SE Texas tonight. A
line of thunderstorms was moving east of the Interstate 35
corridor at 3:00 AM. The latest models have been a bit slow with
the advent of the storms; although, the latest runs of the HRRR
are fairly close. All the models slow the advance of the line of
storms as they enter into the western counties of the forecast
area. If the storms continue their current trends, expect the line
to reach College Station and Madisonville by 4:00 AM. If it does
not slow down, the line should then reach Huntsville, Bellville,
and possibly Columbus between 5:00 and 6:00 AM. All the models
then show the line slowing and probably not reaching metro
Houston until sometime between 6:00 AM and 9:00 AM.

Still looking at a decent environment for at least isolated severe
storms. Main threats are damaging winds and isolated tornadoes
given 0-3 km helicity values are between 300 and 400 ahead of the
line. Other threats include large hail and locally heavy rainfall.

Expect the initial line of storms to move out of the area during
the midday to early afternoon period. The HRRR shows the potential
for additional development later in the afternoon. The actual cold
front will move across the forecast area tonight.

After a cooler day on Thursday, an upper level ridge moving
overhead will set things up for a rather warm Friday. Highs on
Friday will likely reach into the mid 80s.

The progressive flow aloft will bring the next system across SE
Texas over the weekend and early next week. The best chances for
showers and thunderstorms will be on Sunday and Sunday night.
Isolated to strong to severe storms and locally heavy rainfall
again look to be possible.

40

MARINE...
Southeast winds of 20 to 28 knots will continue across the Upper
Texas Coast this morning. Seas have become rough with significant
wave heights reaching 6-7ft nearshore and 8-9ft off shore based on
NOAA buoys. Winds should decrease later today but due to the long
fetch of southeast winds, seas will remain rough. Small craft
advisory has been extended for the offshore waters until this
evening when seas should drop below 7 feet. A Pacific front will
push off the coast Thursday morning allowing for winds to shift
to the northwest. Winds quickly return to the south on Friday and
increase through the weekend. Caution or advisories may be needed
over the weekend. Another Pacific front pushes through early
Monday which will shift winds again.

Overpeck

&&

.PRELIMINARY POINT TEMPS/POPS...
College Station (CLL)      82  56  77  56  86 /  60  20  10   0   0
Houston (IAH)              80  61  78  57  86 /  90  30  10   0   0
Galveston (GLS)            77  66  74  66  78 /  60  40  10   0  10

&&

.HGX WATCHES/WARNINGS/ADVISORIES...
TX...NONE.
GM...SMALL CRAFT SHOULD EXERCISE CAUTION until 7 PM CDT this evening
     for the following zones: Galveston Bay...Matagorda Bay.

     Small Craft Advisory until 7 PM CDT this evening for the
     following zones: Coastal waters from Freeport to the
     Matagorda Ship Channel out 20 NM...Coastal waters from High
     Island to Freeport out 20 NM...Waters from Freeport to the
     Matagorda Ship Channel from 20 to 60 NM...Waters from High
     Island to Freeport from 20 to 60 NM.

&&

Discussion...14
Aviation/Marine...42
Hazardous weather outlook, Mar 29, 11:29 AM CDT, 2 hours 29 minutes before
Hazardous Weather Outlook
National Weather Service Houston/Galveston TX
1129 AM CDT Wed Mar 29 2017

TXZ163-164-176>179-195>200-210>214-226-227-235>238-301630-
Austin-Brazoria-Brazos-Burleson-Chambers-Colorado-Fort Bend-
Galveston-Grimes-Harris-Houston-Jackson-Liberty-Madison-Matagorda-
Montgomery-Polk-San Jacinto-Trinity-Walker-Waller-Washington-
Wharton-
1129 AM CDT Wed Mar 29 2017

This hazardous weather outlook is for portions of Southeast Texas..

.DAY ONE...This Afternoon and Tonight

An upper level system moving across the state will bring good
chances for thunderstorms through this evening. The primary
hazards expected are strong winds, hail, and locally heavy
rainfall; although, isolated tornadoes will be possible
especially along the leading edge of the line.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday

Another storm system will move across Southeast Texas over the
weekend and into early Monday. Isolated strong to severe
thunderstorms and locally heavy rainfall are possible mainly
Sunday and Sunday evening.

.SPOTTER INFORMATION STATEMENT...

Spotters are encouraged to relay any severe weather reports to the
National Weather Service or local law enforcement.

GMZ330-335-350-355-370-375-301630-
Coastal waters from Freeport to the Matagorda Ship Channel out
20 NM-Coastal waters from High Island to Freeport out 20 NM-
Galveston Bay-Matagorda Bay-
Waters from Freeport to the Matagorda Ship Channel from 20 to
60 NM-Waters from High Island to Freeport from 20 to 60 NM-
1129 AM CDT Wed Mar 29 2017

This hazardous weather outlook is for portions of Southeast Texas..

.DAY ONE...This Afternoon and Tonight

Gusty winds will be possible with thunderstorms moving west to
east across the coastal waters.

Elevated winds and waves will also continue across the waters and
Small Craft Advisories are in effect.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday

Elevated winds and waves are again possible Sunday as a storm
system moves across Texas.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected.

In the hours before

Local storm report, Mar 29, 12:56 PM CDT, 1 hour 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
1256 PM CDT WED MAR 29 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1115 AM     HAIL             LAKE HOUSTON DAM        29.92N 95.14W
03/29/2017  E0.75 INCH       HARRIS             TX   PUBLIC

            SOCIAL MEDIA REPORT OF HAIL AT LAKE HOUSTON

&&

MH
Local storm report, Mar 29, 12:59 PM CDT, 59 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
1259 PM CDT WED MAR 29 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1150 AM     HAIL             LAKE HOUSTON DAM        29.92N 95.14W
03/29/2017  E0.50 INCH       HARRIS             TX   PUBLIC

            SOCIAL MEDIA REPORT OF HALF INCH HAIL AT LAKE HOUSTON

&&

MH
Special weather statement, Mar 29, 1:01 PM CDT, 57 minutes before
Special Weather Statement
National Weather Service Houston/Galveston TX
101 PM CDT WED MAR 29 2017

TXZ237-291830-
Brazoria TX-
101 PM CDT WED MAR 29 2017

...STRONG THUNDERSTORMS ACROSS SOUTHEASTERN FORT BEND AND NORTH
CENTRAL BRAZORIA COUNTIES THROUGH 130 PM CDT...

At 100 PM CDT, Doppler radar was tracking a strong thunderstorm with
weak rotation near Holiday Lakes, or 8 miles northwest of Angleton,
moving northeast at 20 mph.

Winds in excess of 30 mph will be possible with this storm.

Locations impacted include...
Alvin, southwestern Manvel, Iowa Colony, Holiday Lakes, Bonney and
Rosharon.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

&&

LAT...LON 2926 9561 2944 9551 2944 9546 2951 9544
      2939 9525 2917 9550
TIME...MOT...LOC 1800Z 222DEG 20KT 2926 9551
Special weather statement, Mar 29, 1:05 PM CDT, 53 minutes before
Special Weather Statement
National Weather Service Houston/Galveston TX
105 PM CDT WED MAR 29 2017

TXZ178-179-199-200-291845-
San Jacinto TX-Liberty TX-Polk TX-Montgomery TX-
105 PM CDT WED MAR 29 2017

...STRONG THUNDERSTORMS ACROSS SOUTHEASTERN MONTGOMERY...SOUTHEASTERN
SAN JACINTO...NORTHWESTERN LIBERTY AND SOUTHWESTERN POLK COUNTIES
THROUGH 145 PM CDT...

At 102 PM CDT, Doppler radar was tracking a strong thunderstorm over
Woodbranch, or 10 miles north of Kingwood, moving northeast at 50
mph.

Pea sized hail and winds in excess of 30 mph will be possible with
this storm. There is also some weak rotation associated with this
storm.

Locations impacted include...
Cleveland, Livingston, Kingwood, Shepherd, Splendora, Patton Village,
Roman Forest, Woodbranch, Coldspring, Plum Grove, Goodrich, North
Cleveland, Lake Livingston State Park, West Livingston, Porter
Heights, New Caney, Tarkington Prairie, Porter, Romayor and Rye.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 3053 9465 3049 9470 3049 9473 3047 9473
      3005 9525 3018 9543 3077 9499
TIME...MOT...LOC 1802Z 218DEG 45KT 3019 9523

Hathaway
Local storm report, Mar 29, 1:31 PM CDT, 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
131 PM CDT WED MAR 29 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1030 AM     LIGHTNING        4 NNW ADDICKS           29.84N 95.66W
03/29/2017                   HARRIS             TX   BROADCAST MEDIA

            FIRE DAMAGE TO A RESIDENTIAL HOME.

&&

42
Special weather statement, Mar 29, 1:32 PM CDT, 26 minutes before
Special Weather Statement
National Weather Service Houston/Galveston TX
132 PM CDT WED MAR 29 2017

TXZ213-237-238-291915-
Brazoria TX-Galveston TX-Harris TX-
132 PM CDT WED MAR 29 2017

...STRONG THUNDERSTORMS ACROSS WEST CENTRAL GALVESTON...NORTHEASTERN
BRAZORIA AND SOUTHEASTERN HARRIS COUNTIES THROUGH 215 PM CDT...

At 132 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from Manvel to near Holiday Lakes. Movement was
northeast at 15 mph. Some weak rotation is being detected in some of
these storms.

Winds in excess of 30 mph will be possible with these storms.

Locations impacted include...
Western Pasadena, Pearland, southwestern League City, Friendswood,
Deer Park, Alvin, South Houston, Manvel, Greater Hobby Area, South
Belt / Ellington, western Clear Lake, Brookside Village, Iowa Colony,
Hillcrest, Liverpool, Bonney, Edgebrook Area, Minnetex, Ellington
Field and Hobby Airport.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with these storms, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

&&

LAT...LON 2968 9512 2935 9520 2923 9549 2962 9537
TIME...MOT...LOC 1832Z 218DEG 13KT 2950 9535 2924 9547

The office that day

Everything else NWS Houston/Galveston, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 29, 3:03 AM CDTSpecial Weather StatementHGXBurleson, Washington57 min
Mar 29, 4:01 AM CDTSpecial Weather StatementHGXBrazos, Burleson, Madison44 min
Mar 29, 5:51 AM CDTSpecial Weather StatementHGXBurleson54 min
Mar 29, 6:15 AM CDTSpecial Weather StatementHGXColorado45 min
Mar 29, 6:54 AM CDTSpecial Weather StatementHGXAustin, Colorado, Washington66 min
Mar 29, 7:24 AM CDTSpecial Weather StatementHGXAustin, Colorado51 min
Mar 29, 7:54 AM CDTSpecial Weather StatementHGXWaller36 min
Mar 29, 8:09 AM CDTSevere Thunderstorm WarningHGXAustin, Colorado, Fort Bend, Waller, Wharton36 min
Mar 29, 8:20 AM CDTSpecial Weather StatementHGXFort Bend, Jackson, Montgomery, Waller, Wharton40 min
Mar 29, 8:57 AM CDTSevere Thunderstorm WarningHGXFort Bend, Harris, Waller33 min
Mar 29, 9:05 AM CDTSpecial Weather StatementHGXFort Bend, Montgomery, Wharton40 min
Mar 29, 9:34 AM CDTAreal Flood AdvisoryHGXAustin, Fort Bend, Harris, Montgomery, Waller, Wharton3 hr
Mar 29, 9:43 AM CDTSpecial Weather StatementHGXBrazoria, Fort Bend, Harris, Montgomery, San Jacinto47 min
Mar 29, 10:15 AM CDTAreal Flood AdvisoryHGXBrazoria, Fort Bend, Harris, Liberty, Montgomery2 hr
Mar 29, 10:29 AM CDTTornado WarningHGXFort Bend, Harris31 min
Mar 29, 10:51 AM CDTSpecial Weather StatementHGXBrazoria, Harris, Liberty, Matagorda69 min
Mar 29, 12:13 PM CDTAreal Flood AdvisoryHGXHarris, Montgomery3 hr
Mar 29, 12:22 PM CDTSpecial Weather StatementHGXMontgomery38 min
Mar 29, 12:51 PM CDTSpecial Weather StatementHGXHarris24 min
Mar 29, 1:01 PM CDTSpecial Weather StatementHGXBrazoria29 min
Mar 29, 1:05 PM CDTSpecial Weather StatementHGXSan Jacinto40 min
Mar 29, 1:09 PM CDTSpecial Marine WarningHGX66 min
Mar 29, 1:18 PM CDTSevere Thunderstorm WarningHGXLiberty, Montgomery, Polk, San Jacinto42 min
Mar 29, 1:32 PM CDTSpecial Weather StatementHGXBrazoria43 min
Mar 29, 1:42 PM CDTAreal Flood AdvisoryHGXBrazoria, Galveston, Harris3 hr
Mar 29, 1:51 PM CDTSevere Thunderstorm WarningHGXLiberty, Polk, San Jacinto39 min
Mar 29, 2:09 PM CDTSpecial Marine WarningHGX66 min
Mar 29, 2:11 PM CDTSpecial Weather StatementHGXChambers49 min
Mar 29, 2:17 PM CDTFlash Flood WarningHGXGalveston, Harris3 hr
Mar 29, 2:19 PM CDTSpecial Marine WarningHGX56 min
Mar 29, 2:26 PM CDTSevere Thunderstorm WarningHGXLiberty, Polk34 min
Mar 29, 2:37 PM CDTSevere Thunderstorm WarningHGXChambers, Galveston, Harris, Liberty38 min
Mar 29, 2:44 PM CDTSevere Thunderstorm WarningHGXPolk31 min
Mar 29, 2:55 PM CDTAreal Flood AdvisoryHGXChambers, Harris, Liberty3 hr
Mar 29, 2:56 PM CDTAreal Flood AdvisoryHGXPolk3 hr
Mar 29, 3:06 PM CDTTornado WarningHGXChambers, Harris24 min
Mar 29, 3:08 PM CDTSpecial Marine WarningHGX52 min
Mar 29, 3:12 PM CDTFlash Flood WarningHGXChambers, Harris3 hr
Mar 29, 3:20 PM CDTSmall Craft AdvisoryHGX5 hr
Mar 29, 3:26 PM CDTTornado WarningHGXChambers, Liberty34 min
Mar 29, 3:56 PM CDTSpecial Marine WarningHGX34 min
Mar 29, 4:20 PM CDTSpecial Marine WarningHGX115 min
Mar 29, 4:28 PM CDTFlash Flood WarningHGXChambers, Liberty3 hr
Mar 29, 5:17 PM CDTAreal Flood AdvisoryHGXChambers118 min

Nearby

Flash Flood Warnings in Texas, 2017Every flash flood warning in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.